# SDR VNAA2017090211101

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 7,403 hours, 6,798 cycles
- System (JASC): 3400 · Navigation System
- Part: Cooling Fan
- Part number: AE0804A04
- Part serial: 402
- Condition: Failed
- Location: Display
- Part time: 31,941 hours, 23,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A DISPLAY COOL CAUTION MESSAGE. FOLLOWED QRH, DECLARED AN EMERGENCY AND RETURNED TO FIELD FOR MAINTENANCE.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIIED TO GATE. MX REMOVED AND REPLACED THE NR 2 DISPLAY FAN, OPS CHECKED GOOD.
